Johannes Lankeit
Johannes Lankeit
Institut für Angewandte Mathematik, Leibniz Universität Hannover
Bestätigte E-Mail-Adresse bei ifam.uni-hannover.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Eventual smoothness and asymptotics in a three-dimensional chemotaxis system with logistic source
J Lankeit
Journal of Differential Equations 258 (4), 1158-1191, 2015
1402015
Long-term behaviour in a chemotaxis-fluid system with logistic source
J Lankeit
Mathematical Models and Methods in Applied Sciences 26 (11), 2071-2109, 2016
962016
Global classical small-data solutions for a three-dimensional chemotaxis Navier–Stokes system involving matrix-valued sensitivities
X Cao, J Lankeit
Calculus of Variations and Partial Differential Equations 55 (4), 1-39, 2016
902016
CHEMOTAXIS CAN PREVENT THRESHOLDS ON POPULATION DENSITY.
J Lankeit
Discrete & Continuous Dynamical Systems-Series B 20 (5), 2015
892015
The exponentiated Hencky-logarithmic strain energy. Part I: Constitutive issues and rank-one convexity
P Neff, ID Ghiba, J Lankeit
Journal of Elasticity 121 (2), 143-234, 2015
752015
The exponentiated Hencky-logarithmic strain energy. Part I: constitutive issues and rank-one convexity
P Neff, ID Ghiba, J Lankeit
Journal of Elasticity 121 (2), 143-234, 2015
752015
A generalized solution concept for the Keller-Segel system with logarithmic sensitivity: Global solvability for large nonradial data
J Lankeit, M Winkler
arXiv preprint arXiv:1701.07391, 2017
692017
Boundedness in a chemotaxis? haptotaxis model with nonlinear diffusion
Y Li, J Lankeit
Nonlinearity 29 (5), 1564, 2016
662016
A new approach toward boundedness in a two‐dimensional parabolic chemotaxis system with singular sensitivity
J Lankeit
Mathematical Methods in the Applied Sciences 39 (3), 394-404, 2016
662016
On the weakly competitive case in a two-species chemotaxis model
T Black, J Lankeit, M Mizukami
IMA Journal of Applied Mathematics 81 (5), 860-876, 2016
572016
Global existence, boundedness and stabilization in a high-dimensional chemotaxis system with consumption
J Lankeit, Y Wang
arXiv preprint arXiv:1608.07991, 2016
532016
Locally bounded global solutions to a chemotaxis consumption model with singular sensitivity and nonlinear diffusion
J Lankeit
Journal of Differential Equations 262 (7), 4052-4084, 2017
492017
The exponentiated Hencky-logarithmic strain energy. Part II: Coercivity, planar polyconvexity and existence of minimizers
P Neff, J Lankeit, ID Ghiba, R Martin, D Steigmann
Zeitschrift für angewandte Mathematik und Physik 66 (4), 1671-1693, 2015
382015
On Grioli’s minimum property and its relation to Cauchy’s polar decomposition
P Neff, J Lankeit, A Madeo
International Journal of Engineering Science 80, 209-217, 2014
372014
The minimization of matrix logarithms: On a fundamental property of the unitary polar factor
J Lankeit, P Neff, Y Nakatsukasa
Linear Algebra and its Applications 449, 28-42, 2014
302014
Classical solutions to a logistic chemotaxis model with singular sensitivity and signal absorption
E Lankeit, J Lankeit
Nonlinear Analysis: Real World Applications 46, 421-445, 2019
262019
Sum of squared logarithms-an inequality relating positive definite matrices and their matrix logarithm
M Bîrsan, P Neff, J Lankeit
Journal of Inequalities and Applications 2013 (1), 168, 2013
242013
On the global generalized solvability of a chemotaxis model with signal absorption and logistic growth terms
E Lankeit, J Lankeit
Nonlinearity 32 (5), 1569, 2019
182019
Infinite time blow-up of many solutions to a general quasilinear parabolic-elliptic Keller-Segel system
J Lankeit
arXiv preprint arXiv:1710.09157, 2017
172017
Facing low regularity in chemotaxis systems
J Lankeit, M Winkler
Jahresbericht der Deutschen Mathematiker-Vereinigung 122 (1), 35-64, 2020
142020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20